# SDR ABXA010681

- Difficulty date: January 24, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,247 hours, 49,819 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN EXTENDING GEAR, LEFT MAIN LANDING GEAR GREEN LIGHT DID NOT COME ON.  THREE MISSED APPROACHES INTO RIC.  THE CREW USED THE ALTERNATE GEAR EXTENSION AND HAD TO HOLD ON THE RUNWAY FOR MAINTENANCE UPON LANDING.  FOUND BROKEN WIRE 1G13B24N AT CONNECTOR P1-431.  REPAIRED WIRE IAW DC-9 WDM 32-61-00.
